# SDR DXTA2011060104600

- Difficulty date: May 31, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605388
- Aircraft time: 6,873 hours, 5,525 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NLG MAKES LOUD MECHANICAL BUMPING NOISES WHEN RAISED WHICH DOES NOT STOP.  SOUNDED LIKE UPLOCK WOULDN'T HOLD & GEAR CONTINUOUSLY CYCLED UP. RED UNLOCK LIGHT DIMLY FLICKERED AS WELL.  LOWERED HANDLE AND MLG PROPERLY LOCKED DOWN WITH 3 GREEN INDICATION.  UNABLE TO DETERMINE IF HYD BYPASS VALVE CYCLING AS GEAR HANDLE WAS LOWERED AFTER LESS THAN 5 SECONDS OF MECHANICAL NOISE.   CHECKED & FOUND RT MLG UPLOCK SWITCH OUT OF ADJUSTMENT CAUSING BOTH MAINS AND NOSE TO BUMP.  ADJUSTED UPLOCK SWITCH.  PERFORMED GEAR SWINGS WITH NO DEFECTS NOTED.  OPS CHECKED GOOD IAW MM 32-30-05 AND 32-30-01.
